# SDR F3LA2014013000957

- Difficulty date: January 2, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 39,535 hours, 19,283 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218920400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT OUT OF SERVICE DUE TO C8 S2 CHECK.  FLOOR SUPPORT BEAM AFT OF SEAT TRACK Y 1292 HAS CORROSION AT FR 68.  REMOVED FLOOR SUPPORT BEAM Y 1292 AT FR 68.  REPLACED WITH NEW FLOOR SUPPORT BEAM PN D5347218920400 IAW A319 SRM 51-42-11 PG 7.
